# SDR DL76G081336

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 74,303 hours, 15,668 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ELEVATOR CONTROL POSITION INDICATOR SHOWS RIGHT ELEVATOR ONLY QUARTER MOVEMENT.  LEFT INDICATOR NORMAL.  INDICATION BACK NORMAL AFTER ENG SHUT DOWN AND APU PWR.  RESTART ENG ALL IND NORMAL.
